# SDR SWAA2014060228562

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 53,579 hours, 30,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: B17529109
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE MANUAL INFLATION HANDLE LOOSE.  SECURED HANDLE IAW MM.
